# SDR 98ZZZX3477

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N305SF
- Make and model: Doug DC3C
- Aircraft serial: 6208
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 5006445TT
- Condition: Broke
- Location: Tail Wheel
- Part time: 29,857 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PIVOT POINT OF MAIN TAIL WHEEL FORK BROKE ON LANDING.
